Show simple item record

dc.contributor.authorCastro, Alfonso
dc.contributor.authorGadam, Sudhasree
dc.date.accessioned2018-07-16T14:58:41Z
dc.date.available2018-07-16T14:58:41Z
dc.date.issued1993-10-30
dc.date.submitted1993-05-02
dc.identifier.citationCastro, A., & Gadam, S. (1993). The Lazer Mckenna Conjecture for Radial Solutions in the R(N) Ball, "Electronic Journal of Differential Equations," Vol. 1993, No. 07, pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7312
dc.descriptionPartially supported by NSF grant DMS-9246380.
dc.description.abstractWhen the range of the derivative of the nonlinearity contains the first k eigenvalues of the linear part and a certain parameter is large, we establish the existence of 2k radial solutions to a semilinear boundary value problem. This proves the Lazer McKenna conjecture for radial solutions. Our results supplement those in [5], where the existence of k + 1 solutions were proven.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1993, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectLazer-McKenna conjectureen_US
dc.subjectRadial solutionsen_US
dc.subjectJumping nonlinearitiesen_US
dc.titleThe Lazer Mckenna Conjecture for Radial Solutions in the R(N) Ballen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record